like I was having a seizure and my leg muscles were cramping...
"...and Niacinimide (Niacin vitamin) and my legs shake and my arms and basically my whole body. Once, it got so bad, that it looked like I was having a seizure and my leg muscles were cramping up and... "
one seizure, and it happened after I took niacin.
"...non-exposed areas.), that might be affecting your temperature control
area, of the brain. Did you see a neurologist for the seizures? Have ...one seizure, and it happened after I took niacin.
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.